English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94986/125531 (76%)
Visitors : 30973210      Online Users : 427
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18857
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18857

    Title: On probabilistic methods in fuzzy theory
    Authors: Hung T. Nguyen
    Tonghui Wang
    Date: 2004-01
    Issue Date: 2008-12-24 13:40:05 (UTC+8)
    Abstract: This lecture is mainly a survey of useful probabilistic methods in the theoretical analysis of fuzzy theory for modeling and design of intelligent systems. The probabilistic methods also are useful for fusing domain knowledge with numerical data in the field of intelligent data analysis. Published 2004 Wiley Periodicals, Inc.
    Relation: International Journal of Intelligent Systems, 19(1/2), 99-109
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1002/int.10154
    DOI: 10.1002/int.10154
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    102602.pdf116KbAdobe PDF473View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback